Research Article
PDF EndNote BibTex RIS Cite

g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles

Year 2009, Volume 2, Issue 1, 74 - 94, 30.04.2009

Abstract

References

  • [1] Abbassi, K.M.T and Sarih, M., On natural metrics on tangent bundles of Riemannian manifolds, Arch. Math Brno 41(2005), no 1, 71-92.
  • [2] Abbassi, K.M.T. and Sarih, M., On some hereditary properties of Riemannian g-natural metrics on tangent bundles of Riemannian manifolds, Di®er. Geom. Appl., 22(2005), no 1, 19-47.
  • [3] Abbassi, K.M.T and Sarih, M., On Riemannian g-natural metrics of the form a:gs + b:gh + c:gv on the tangent bundle of a Riemannian manifold (M; g), Mediter. J. Math., 2(2005), no 1, 19-45.
  • [4] Cordero, L.A., Dodson, C.T.J., and de Leon, M., Di®erential geometry of frame bundles, Kluwer Academic Publishers, 1989 .
  • [5] Dombroski, P., On the geometry of the tangent Bundle, J. Reine Angew. Math., 210(1962), 73-88.
  • [6] Kolar, I.; Michor, P.W. and Slovak, J., Natural operations in differential geometry, Springer-Verlag, Berlin, 1993.
  • [7] Kowalski, O. and Sekizawa, M., Natural transformations of Riemannian metrics on manifolds to metrics on the tangent bundles{a classification, Bull. Tokyo Gakugei Univ. 40(1988), no 4, 1-19.
  • [8] Sasaki, S. On the differential geometry of the tangent bundles of Riemannian manifolds, Tohoku Math. J., 10(1958), no 3, 338-354.
  • [9] Yano, K. and Ishihara, S., Tangent and cotangent bundles, Differential Geometry, Marcel Dekker Inc., New York, 1973.

Year 2009, Volume 2, Issue 1, 74 - 94, 30.04.2009

Abstract

References

  • [1] Abbassi, K.M.T and Sarih, M., On natural metrics on tangent bundles of Riemannian manifolds, Arch. Math Brno 41(2005), no 1, 71-92.
  • [2] Abbassi, K.M.T. and Sarih, M., On some hereditary properties of Riemannian g-natural metrics on tangent bundles of Riemannian manifolds, Di®er. Geom. Appl., 22(2005), no 1, 19-47.
  • [3] Abbassi, K.M.T and Sarih, M., On Riemannian g-natural metrics of the form a:gs + b:gh + c:gv on the tangent bundle of a Riemannian manifold (M; g), Mediter. J. Math., 2(2005), no 1, 19-45.
  • [4] Cordero, L.A., Dodson, C.T.J., and de Leon, M., Di®erential geometry of frame bundles, Kluwer Academic Publishers, 1989 .
  • [5] Dombroski, P., On the geometry of the tangent Bundle, J. Reine Angew. Math., 210(1962), 73-88.
  • [6] Kolar, I.; Michor, P.W. and Slovak, J., Natural operations in differential geometry, Springer-Verlag, Berlin, 1993.
  • [7] Kowalski, O. and Sekizawa, M., Natural transformations of Riemannian metrics on manifolds to metrics on the tangent bundles{a classification, Bull. Tokyo Gakugei Univ. 40(1988), no 4, 1-19.
  • [8] Sasaki, S. On the differential geometry of the tangent bundles of Riemannian manifolds, Tohoku Math. J., 10(1958), no 3, 338-354.
  • [9] Yano, K. and Ishihara, S., Tangent and cotangent bundles, Differential Geometry, Marcel Dekker Inc., New York, 1973.

Details

Primary Language English
Journal Section Research Article
Authors

S. DEGLA This is me


J.p. EZİN This is me


L. TODJİHOUNDE>

Publication Date April 30, 2009
Published in Issue Year 2009, Volume 2, Issue 1

Cite

Bibtex @research article { iejg584337, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2009}, volume = {2}, number = {1}, pages = {74 - 94}, title = {g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles}, key = {cite}, author = {Degla, S. and Ezin, J.p. and Todjihounde, L.} }
APA Degla, S. , Ezin, J. & Todjihounde, L. (2009). g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles . International Electronic Journal of Geometry , 2 (1) , 74-94 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/46545/584337
MLA Degla, S. , Ezin, J. , Todjihounde, L. "g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles" . International Electronic Journal of Geometry 2 (2009 ): 74-94 <https://dergipark.org.tr/en/pub/iejg/issue/46545/584337>
Chicago Degla, S. , Ezin, J. , Todjihounde, L. "g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles". International Electronic Journal of Geometry 2 (2009 ): 74-94
RIS TY - JOUR T1 - g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles AU - S.Degla, J.p.Ezin, L.Todjihounde Y1 - 2009 PY - 2009 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 74 EP - 94 VL - 2 IS - 1 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles %A S. Degla , J.p. Ezin , L. Todjihounde %T g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles %D 2009 %J International Electronic Journal of Geometry %P -1307-5624 %V 2 %N 1 %R %U
ISNAD Degla, S. , Ezin, J.p. , Todjihounde, L. . "g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles". International Electronic Journal of Geometry 2 / 1 (April 2009): 74-94 .
AMA Degla S. , Ezin J. , Todjihounde L. g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles. Int. Electron. J. Geom.. 2009; 2(1): 74-94.
Vancouver Degla S. , Ezin J. , Todjihounde L. g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles. International Electronic Journal of Geometry. 2009; 2(1): 74-94.
IEEE S. Degla , J. Ezin and L. Todjihounde , "g-Natural Metrics of Constant Sectional Curvature on Tangent Bundles", International Electronic Journal of Geometry, vol. 2, no. 1, pp. 74-94, Apr. 2009